# SDR UPS05845601

- Difficulty date: October 4, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37739061
- Part serial: E21917
- Condition: Cracked
- Location: Bs 822.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 822.500 RBL 24 FWD FITTING CRACKED.  REMOVED AND REPLACED FITTING AT FS 822.500 RBL 24 IAW SRM 51-1-20D, 51-3-2 AND SRM 51-3-0.
